Zyrtec vs zyrtec d

Common Questions and Answers about Zyrtec vs zyrtec d

zyrtec

Xyzal (night) Hydroxyzine (morning and night) Benadryl GEL (all day) Zyrtec (morning) Singular (morning) My conclusion regarding Zyrtec vs. Xyzal - they are different. Xyzal WORKS!!!
I take prilosec every day and my doctor says its fine. I would get off the zyrtec D and start the 24 hour zyrtec liquigels. You only take it once a day. You don't need the decongestant in the zyrtec D. You may be stuffy for a few days until you ween yourself off the decongestant but you will be okay. If you have that much diarrhea try taking some iron pills. I take 324 mg b/c of low iron. It makes you go a couple of times a day and regulates you and your stool.
Yes, that is another thing I hate, I also get allergies with nasal congestion and used to take Zyrtec D and Nasonex which helped a lot, but now I can't take that I do not think. I am going to ask my Endo Friday and let him tell me exactly what I can take. I will be so glad to get the treatment on this hyperthyroid rolling and I am even looking forward to RAI if I have to take it. I know hypo is no walk in the park either but I had still rather be hypo than hyper.
Its not always when I work out but it used to be. Now I am constantly on antihistamines (Zyrtec D by day, xyzal by night). But I am soo tired of the meds. I am irritable sometimes and tired and fuzzy. I am trying to find an alternative. Besides the regular red bumpy hives I have been getting weird splotches in random spots on my hands and arms. Its bizarre and itchy. It makes no sense. They are in no real pattern. Its beyond baffling.
The most well tolerated initial treatment is the non-sedating antihistamine Claritin. Zyrtec is similar but may sometimes cause sedation. If that doesn't eliminate the hives, a sedating-type of antihistamine (hydroxyzine, cyproheptadine or doxepin) is added at night. High doses may be needed and this will cause sedation. Fortunately, most patients will become less affected by sedation after they have taken the drug regularly for a while.
I was glad to hear of the possible connection to VS bras. I have stopped wearing the VS bras, so time will tell. Perhaps now there will be relief to the possible cause of this irritating problem. Thanks to the media and others for making this problem public.
I got to reading my patient record and it says that he recommended I take one aspirin a day, Centrum Silver, Vitamin D, Omega 3 fish oil, and Zyrtec. I already take a women's multivitamin, Vitamin D, calcium, magnesium, and zinc, glucosamine and Chondroitin, and Omega 3. He did not make any of those recommendations to me, and I looked up what Citolopram is and it is an antidepressant! So, I guess he is saying that depression is causing my problems in addition to a supposed lack of sleep.
I also have terrible allergies - I give myself a shot once a week and take the following medicines - Zyrtec D twice daily, Advair inhaler - twice daily (250/50) - Singulair (at night) - and do breathing treatments with Xopenex or Albuteral along with an albuteral inhaler as necessary. I have been gaining weight over the last 4 years (approximately 30 lbs) and have been unable to lose the slightest bit even though I exercise and eat correctly.
I am trying low dose SSrI and want to give that some time but it has been three weeks and no great changes. Also taking klonopin which I don't really like. Big issue is florinef vs Beta. Also, it is five months of this....had CfS for years but would have some variation in how I felt. I feel awful each and every day. Any ideas on how long this acute phase will go on??
for a few nights I'd take bendryl, then maybe i'd alternate to zyrtec for a few nights, then back to benedryl. After that would poop out, and my mood would start to be effected by sleep deprivation, I'd start taking Remeron/Mirtazapine (and old antidepressant that is also a giant antihistimine). I would take Remeron for maybe a month, then ween off, only to have trouble sleeping again, then starting the benedryl/zyrtec cycle again... then back to Remeron...
then the allergist said his bloodwork for allergies is normal too. she put him on zyrtec and two hydroxine at night so the kid can maybe get some sleep.. Now were going on 5 weeks he has missed 3 weeks of school and there's still no relief for this poor kid in site. we've tried oatmeal baths, lotion, bactine which has lidocane and still nothing. Can someone give us some suggestions. It's 2007 I can't believe all this modern technology and no one can help itching.
You can only be young once but you can always be immature - D. Barry The worst thing so far about hep c is the waaaaiiiiting...I have no patience and when there is a problem I have to fix it....Letting it linger and hold on drives me crazzzzzy!! I think I have been in my battle gear for too long..
As of dec my back gets this red spots that do look like bug bites, and as they go away the area seems a little darker than my skin. I will look up!
They told me even though the allergy tests are negative to avoid the foods that bother me and to take benydrl and Zyrtec. I had to stop the pills because I was having lots of nightmares. They told me to get exercise and practice sleep hygiene. Thank god I went to that hospital!!! What works best for me is a multivitamin every morning, lots of exercise and a strict diet. I did an elimination diet to figure out what works for me. I stopped eating processed food completely.
But once or twice a month, I sneeze uncontrollably, hundreds of times, all day long, and nothing, not Allegra-D, not Claritin, not Benadryl, will stop it. And the weird thing is, this sneezing is NOT accompanied by the usual itching. When I have a "sneezing day," I am nonfunctional. All events are canceled. It is absolutely exhausting. I sometimes wonder if it has anything to do with weather or barometric changes; it seems like it rains or there's a temp.
However, there are many different formulaes ofr anti-histaimine, including first-generation and second-generation types, H1 vs H2 etc. I am not a medical person so I don't know the difference. I hope to do more research on this in the coming weeks and find out what is best for me. 2) You mentioned Zrytec didn't work for you. How often were you taking it? What was your dosage? I've read that in some case you might need to keep taking it regularly to build up sufficient dosage in your body.
I was prescribed Elidel, which does help after a day or two of use with the swelling and redness Applying a THICK coat of aquaphor at night helps with the drying that comes after the original onset and helps with the wrinkles and or chaffing from itching and heating of the skin from a warm towel This time my itching starting on a Sunday night and I was a full blown mess by Monday - Tuesday. I started Benadryl and then Zyrtec Sunday night as well as the Elidel.
we have all tried hot/ cold water. pool water vs chlorine free water etc.... yet we still itch severely. if anyone has other suggestions other than what has been mentioned above.. please feel free to contact at dieselpower313 at a o l *******.....
I first was told to take Sudafed, and then told to take Mucinex-D. After having bad experiences with those, my doctor gave me Allegra-D. Well, after figuring out that the "-D" in these medicines were making me crazy because of the Pseudoephidrine, I quickly got off of them. Every time I took them, I became very "jittery" and felt "hyper" but without the energy.
Please verify your dosage, then it might be better to post your actual test results in a thread of your own vs latching onto an old one, like this. You can post your thread, by clicking on the orange "post a question" button at the top of the thyroid home page.
Another issue these days is Oxycontin. You can take so much oxycodone now that w/d can be far worse than a sizeable heroin habit. I w/d from 800mgs oxycodone daily, and I survived. I did wean a little and do a 30 day done' detox, but it was pretty brutal. However, w/ding from a benzo (klonopin) habit was worse. I didn't sleep at all for 23 days and went insane. I wasn't as horrible depressed as I was w/ding from opiates though, just totally withdrawn, like I was watching life go by on a TV.
For relief from the crawling try an antihistime, something like Zyrtec. It gave me great relief. Still on the trail of the cure for this thing, next is to sprinkle borax on the carpets and leave for a week & repeat. Someone had success with this so it is worth a try.
(Double and triple blades are kind of like bringing a bull dozer to a delicate garden in need of a small shovel...overkill!) -Try the epilady siggestion to. I might compare using that only vs. following up with a single blade within 24 hrs (much like you do when waxing). The follow up is to avoid or reduce ingrown hairs or skin layer that seem to produce following a wax. What ever works right?? - Good luck everybody!
I really don't know but I think it might be too early for you to test. I think the a day 3 vs a day 5 might make a difference. I know it will be hell until Monday but stay hopeful. I hope it all works out for you.
I still have a little carotid artery pain, but it is very difficult to say if it is the muscles around it because of previous neck problems. I used Zyrtec and Motrin for the past 2 weeks. It had to be something I picked up from the fastfood court at the PX in Ft. Benning, GA. Now, I'm afraid to get any fastfood.
MedHelp Health Answers